MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had blurry vision both distance and near.The iol was exchanged for another lens model 6 months following the initial implant procedure.Clinical reason for explant was mentioned as post operative astigmatism, anisometropia.Additional information has been requested.
 
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company, 22.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified, atiol (advanced technology intraocular lens) model.The product has not been received to evaluate.Follow up attempts were made for details of the event.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17903217
Report Number1119421-2023-01726
Device Sequence Number7635807
Product Code POE
UDI-Device Identifier00380652405812
UDI-Public00380652405812
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberCCWET0
Device Catalogue NumberCCWET0.220
Device Lot Number15346095
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown